Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Errata to the paper: Characterization of single-blow temperature responses by first moments


Author: Gerhard F. Kohlmayr
Journal: Quart. Appl. Math. 28 (1970), 297-297
DOI: https://doi.org/10.1090/qam/99791
MathSciNet review: QAM99791
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/qam/99791
Article copyright: © Copyright 1970 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website